Journal article icon

Journal article

Statistical properties of eigenvectors in non-Hermitian Gaussian random matrix ensembles

Abstract:

Statistical properties of eigenvectors in non-Hermitian random matrix ensembles are discussed, with an emphasis on correlations between left and right eigenvectors. Two approaches are described. One is an exact calculation for Ginibre's ensemble, in which each matrix element is an independent, identically distributed Gaussian complex random variable. The other is a simpler calculation using $N^{-1}$ as an expansion parameter, where $N$ is the rank of the random matrix: this is applied to Girk...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.533302

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
J. Math. Phys.
Volume:
41
Issue:
5
Pages:
3233
Publication date:
1999-06-17
DOI:
ISSN:
0022-2488
URN:
uuid:0456a328-35e0-4b72-bd66-06111d44a614
Source identifiers:
15665
Local pid:
pubs:15665
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP